Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can i have heart palpitation due to contraceptive pill or iron pill ?

I would like to know what are the causes of heart papiltations and if they can be serious? for the past 3 days my heart has sometimes felt like it has skipped a beat, it feels like one or two beats are a bit slower than they should be and it gives me a funny feeling in my throat as well as shocking me a little and it also really scares me. i had the same problem about 6 months ago only for a couple of days but this has been tonight, last night and also quite frequently on saturday night. on saturday night i was drinking alcohol which i havent done for a while, i dont know if this would have made it worse? also i am slightly anaemic but take iron tablets, and also i take the contraceptive pill (but have taken it for about 1 and a half years) if either of those things might be causing it? sometimes i also get shortness of breath and i have experienced slight chest pains before but that stopped quite a long time ago and the doctor said at the time it may have been related to the pill, but said i could still take it later on. does anybody know what it might be please?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It can be loads of things, including too much coffee and tea, stress, and anxiety. Go and see a doctor and don't worry because worrying will only make it worse.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor